# SDR SIMA20130216001

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 26,125 hours, 21,698 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3321 THE CREW REPORTED THEY COULD NOT OPEN THE LANDING GEAR EMERGENCY HATCH.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED EMERGENCY LANDING GEAR HATCH DOOR AS REQ PER STANDARD PRACTICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
